# SDR SWIA2021062859020

- Difficulty date: April 8, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847 S26-27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 847+16 BETWEEN STR 27-26R CORROSION ON LOWER AFT SIDE OF FRAME     (C-CHECK RO 6/22/2021)    BLENDED OUT CORROSION ARE ON FRAME FS847+16 BETWEEN STGR 26L-26R REF. CRJ-900 SRM, 51-21-06-001-001-A01. FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-51-06-101-003-A04. PERFORMED FRAME SEGMENT REPAIR OF FS847.16  FRAME STGR 25L-25R REF. CRJ-900 SRM, 53-00-06-201-001-A03 AND CRJ-900 SRM, 51-42-20-001-001-A01, REF CRJ900 SRM 51-42-06-001-001-A01, DWG SH690-37280 REV H AND DWG SH690-37060 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED.
